MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE LEAD
Model Number 0663
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a high out of range shock impedance measurement of 139 ohms.The shock impedance had been in the 90 ohm range previous to the out of range measurement.The rv pace impedance was also noted to have exhibited a change on the same date, going from 483 ohms to 602 ohms.This is still within normal specification limits.Boston scientific technical services (ts) discussed with the boston scientific field representative that with only one out of range measurement, they can consider continued monitoring for now.Ts noted that this is a single coil lead, so they are not able to check other vectors.The representative indicated that they understand and agree.The rv lead remains in-service.No patient symptoms or adverse patient effects were reported.

Brand Name
RELIANCE 4-FRONT
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key13684740
Report Number2124215-2022-04132
Device Sequence Number5111268
Product Code LWS
UDI-Device Identifier00802526592805
UDI-Public00802526592805
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S145
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/04/2021
Device Model Number0663
Device Catalogue Number0663
Device Lot Number102201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2022
Initial Report FDA Received Date03/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale